Proceedings of the Japan Academy

On deformations of quintic surfaces

Eiji Horikawa

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 49, Number 6 (1973), 377-379.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195519286

Digital Object Identifier
doi:10.3792/pja/1195519286

Mathematical Reviews number (MathSciNet)
MR0330173

Zentralblatt MATH identifier
0273.14015

Subjects
Primary: 14J15: Moduli, classification: analytic theory; relations with modular forms [See also 32G13]
Secondary: 32J15: Compact surfaces

Citation

Horikawa, Eiji. On deformations of quintic surfaces. Proc. Japan Acad. 49 (1973), no. 6, 377--379. doi:10.3792/pja/1195519286. https://projecteuclid.org/euclid.pja/1195519286


Export citation

References